# SDR LR7A2018061901394

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,022 hours, 22,653 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Component: Horiz Stab, Lkheed
- Component part number: 370019601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HST5505, FOUND THE LT HORIZONTAL STABILIZER LEADING EDGE RIBS WITH CRACKED LOWER ENDS AT HSS139L & HSS197L, AND CRACKED UPPER ENDS AT HSS214L & HSS249L.  REPAIRED IAW SMP583 SRM FIG 51-140-20.
